It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


:bouncing: Hi BenzoGirl,

Yes a nurse and doctor cold - turkeyed me off tranxene and Dalmane from a rehab unit where they took me off cold turkey.....I suffered horrible in there, and signed myself out on the 11th day........ my blood pressure was 195/95 and my pulse was 141 ...they gave me one ativan, THIS IS LA. THINKING, you are a drug addict so suffer...I had nurses and a doctor that was loaded and could barely stay awake............HEALTH CARE HERE WITHOUT INSURANCE IS HORRIBLE.. it was a charity institution, and they dealt more with Heroin, LSD, etc. this WAS the place for the unemployed.....

That is why I keep my Dr. in Houston, Texas even though I have been here a year and a half...

However, to get me off the Dalmane sleeping pills my Houston doctor gave me Seroquel 7 years ago, and then I went unemployed, and I found out they were $745.00 a bottle !!! What are these doctors thinking when they issue this stuff to a single mom, WHO THEY KNOW IS LOOSING INSURANCE ? They will hand out any drug, like candy and have no idea how much it costs ? Now, I look that up online, and it also is stored in the liver, for a long, long time, so I will have to withdraw off this eventually since my liver is full of fat and stuff they said, and all this benzodiazapene in tissues etc.

So he put me back on Dalmane sleeping pills since they were only $17.99 for 30 pills......shoot that didn't put me to sleep over an anti-psychotic like Seroquel that erases you brain every night, and a killer couldn't wake you.......will have to get off this eventually too, since there is an FDA alert for
obesity and diabetes on it, and I am both, gained 150 pounds and am now diabetic..........will deal with that lawsuit later..

He still issued me the tranxene, and since I trieded to commit suicide, he dosen't want to give me anymore, understandably.....I guess, but SEVERE WITHDRAWAL.....with no taper plan, was not given to me ? So I figured it was over.....but actually, I keep getting worse, to where I am shut in my home, trying to stay calm from panic attacks....and the eternal headache. That is how I know I am having a withdrawal, the headache, then the crawling skin, and anxiety for hours......until I go back to sleep again, not hungry, it feels like my finger is in an electric socket on low mode but continous...

I feel for you not getting enough sleep...I don't know what I would do if I wasn't getting to sleep....sleep has been my only salvation, I don't know how you are doing it .....

I tried to look up benzodiazepene withdrawal the other night on google and I kept getting sites to herbal remedies....I am not great at the computer, but I will look up this Ashton Heather Manual....I am sure it is there if you say so...and see if I can taper off, with the 100 tranxene I have left, and hope things dont get much worse...I wish I could just get the link but I know that is not possible on this site, so I will go search.....even being at the computer brings me anxiety if I sit too long.....that is why I check in only now and then...thanks for helping me.....at least I know you are doing it, and what you are experiencing....helps me know if I am making it,


I usually drive the 700 mile round trip to his office, to Houston and back, but right now I just can't....he will call me back, but won't be happy that I tried suicide....and will be just as hesitant to give me anymore benzo's...I find that Dr's when things go wrong, start wandering away, ( not calling back etc. )

I could call the Insane Asyllum I was put in that is hurricane ravaged, and they will be happy to pick me up. They get money for taking care of a Hurricane Katrina person, but it had VERY SICK, DANGEROUS, PEOPLE, WITH DISEASE AND SUCH.......the good hospitals.....are gone....for now...... they gave me nothing, and will not, but will just monitor my blood pressure twice a day.......and still they did nothing....I don't think they had anything since the hurricane, when I came out, they had stolen my money and debit card.

So like you , I am going to have to educate myself on it. The healthcare system down here is horrible, and both the doctor at the hospital and one I saw by myself, didn't even have class III narcotic licenses, to issue a "narcotic", they just throw the people in jail, or you have insurance and then you get the help.....well I am not in the HUMANE group for once.....it has been horrible to witness...and places within 100 miles are destroyed, or closed because staff is gone..

I feel bad now, hearing your story of getting off of 100 mg of valium......that is allot....and that is a long road for sure.....so you know more than me what is up coming....I am in extreme anxiety, but the tight bands around my stomach are not as tight, as long as I stay home...so there is the agoraphobia....this afternoon, my lip was twitching.....very scary...the seroquel keeps me sleeping, so I eat less, so I have not had to even take insulin...because I am not hungry.....but the skin feeling like you are sun burnt and peeling is horrible, isn't it ? Since a REHAB unit, let me go I ASSUMED THEY KNEW what they were doing, but then I found out recently
it is being run by volunteers, who stayed down here after the storm....and nurses and residents who would not be hired in another state......they are very out of date down here..

There is no where to run, and when I just called they just said they would take me back to monitor my blood pressure, but still don't expect to get anything for withdrawal, they just don't do it ...so I can't expect any help from these ........ people ???xx.x.

I am playing "soothing music", on my computer, reading the bible, and trying to stay asleep....and praying....too fatigued to want to go out and get food, but I hate to complain with what you may going through. It would help if I had family or support, but I have just one very good friend, that prays with me every other day and calls to check on me....I will go look up, that manual now for the taper plan, and THANKS FOR HELPING ME, you are the only person that has helped me, and I know I write too much, and I can get you confused, I am sorry, I am just not myself, and very nervous.......thanks for hanging in here with me......I come to the computer to see if you wrote now and then..........I will pray for you, you are one of the bravest persons, I know and are suffering much.....and helping others ? I really appreciate you ! Thanks, and god bless, would like to keep up with how you are doing ?

It helps to get your mind off one's self.....and sometimes it is the little things that help....there was an addiction detox plan on the addiction board, speaking of staying warm with heating pads, nyquil for sleeping and such....since sometimes the healthcare system just fails us terribly when a drug is after 15 years or so , considered "outlawed and dangerous"...then dosen't give us an exit plan ??? The temperature in my home is 82 degrees and I am comfortable ? usually I kept it at 74......thanks for hanging in here with me.....bye for now....I pray for you more sleep...you should be very proud of yourself.....you have come along way...your an angel :angel: .





All times are GMT -7. The time now is 01:54 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!